# SDR QXEA2017030100090

- Difficulty date: February 19, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR CUT OUT LOWER THRESHOLD MEMBER BETWEEN X 1.0 AND X 32.40 FOUND CORRODED. REPLACED FWD PASSENGER DOOR CUTOUT LOWER THRESHOLD MEMBER BETWEEN X 1.0 AND X32.40 WITH NEW IAW SRM 51-42-05-02-01 REV 16.
